# SDR 2010FA0001050

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Aircraft: N308U
- Make and model: Bbavia 7CCM
- Aircraft serial: 7BCM126
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, REF AD 2000-25-02 R1, FOUND 3 AREAS WHERE THERE WERE CRACKS.  ACFT IS NOT AIRWORTHY UNTIL THE SPAR IS REPLACED.
